MathSciNet Relay Station
MathSciNet bibliographic data
MR1861302 58J53
Miatello, R. J.; Rossetti, J. P. Flat manifolds isospectral on $p$-forms. J. Geom. Anal. 11 (2001), no. 4, 649–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement